# SDR SWAA2022010558545

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 38,998 hours, 23,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OTD FLAP; AFT FLAP TE INBD CORNER IS DELAMINATED.  NEW LEFT OUTBOARD TRAINING EDGE FLAP INSTALLED PER AMM 27-51-22 STEP 3.F.  PERFORMED OTBD TRAILING EDGE FLAP ADJUSTMENT AMM 27-51-21.
